Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

Forum: General Forum
Start a New Topic 
   Board|Threaded
Author
Comment
EBRT side effects

I am having some bothersome side effects with my radiation treatments. I have had 18 of them, and I am taking medication (pyridium) to help with the burning sensation while urinating. The frequency of urinating is also a problem to me. If any suggestions from any one that has gone thru radiation treatments, that would help my issues would be appreciated.

P.s. pyridium doesn't seem to help.

Roger

Re: EBRT side effects - by Old Codger - Feb 26, 2017 10:34am
Re: EBRT side effects - by Roger Philpot - Feb 26, 2017 12:36pm
Re: EBRT side effects - by Jon R. - Feb 28, 2017 6:12am

RETURN TO HOME PAGE LINKS